# SDR 00FDEA00443

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUM AFT T/O.  LIGHT WENT OUT AFT 2 MIN.  SYS TEST GOOD.  INSPECTED DUCTING AND OVERHEAT LOOP, NO DISCREPANCIES NOTED.  TEST GOOD PER MM 26-14-000-5.
